# SDR AU971439

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Fod
- Location: Lt Prop Tip
- Stage of operation: IN
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER BLADE TIP BENT. BLOOD ON THE BLADE LEADS TO THE ASSUMPTION OF AND ANIMAL STRIKE.
